# SDR SWIA201437886

- Difficulty date: May 13, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N494CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7765
- Aircraft time: 26,884 hours, 23,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SURROUND STRUCTURE LOWER AFT CORNER BS 349 HAS CORROSION ON EDGE OF FLOOR SUPPORT.  C-CHECK,  REPAIRED  PAX DOOR SURROUND LOWER AFT CORNER REF STS EA.
